Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Gastric issue and obesity. Why is chest in pain, left hand in pain? Why is there numbness?

hi i have an obicity problem where if i eat something my stomach is getting full with gastrict and with small amount of food also leads to an gastrict ple advice what to eat and what not to eat, and apart from this i have an chest pain where my left hand is paining severe, do i have an heart problem? if left hand is paining that leads to heart problem? ple advice, and legs and hands are getting numbness if i sleep or sit, even i walk for long distance daily but this numbness is heavy for me, ple advice
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..svariga.., avoid all spicy foods, avoid oily foods, avoid much of coffee or tea, take meals at appropriate time.., good sleep is necessary., do not think much i.e avoid stressful life style..
if you sincerely follow above things, then gastritis will decrease by 4 to 6 weeks..

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor